Properties of the gimel function and a classification of singular cardinals
Fundamenta Mathematicae, Tome 81 (1973) no. 1, pp. 57-64
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_81_1_57_64,
author = {Thomas Jech},
title = {Properties of the gimel function and a classification of singular cardinals},
journal = {Fundamenta Mathematicae},
pages = {57--64},
year = {1973},
volume = {81},
number = {1},
doi = {10.4064/fm-81-1-57-64},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-81-1-57-64/}
}
TY - JOUR AU - Thomas Jech TI - Properties of the gimel function and a classification of singular cardinals JO - Fundamenta Mathematicae PY - 1973 SP - 57 EP - 64 VL - 81 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-81-1-57-64/ DO - 10.4064/fm-81-1-57-64 LA - en ID - 10_4064_fm_81_1_57_64 ER -
Thomas Jech. Properties of the gimel function and a classification of singular cardinals. Fundamenta Mathematicae, Tome 81 (1973) no. 1, pp. 57-64. doi: 10.4064/fm-81-1-57-64
Cité par Sources :